# SDR COMA0260073

- Difficulty date: January 25, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 17,942 hours, 17,473 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5561 LARGE AMOUNT OF SMOKE IN CABIN AND COCKPIT AFTER T/O.REPLACED THE WATER COALESCER SOCKS. OPERATIONAL CHECK OF A/C SYSTEM SATISFACTORY.
